# SDR CA091022006

- Difficulty date: October 21, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 11,118 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Part time: 1,579 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STUDENT PILOT WAS CARRYING OUT THE PREFLIGHT INSPECTION OF THE ACFT & NOTED SEVERAL INDENTATIONS ON UPPER SKIN ON THE RT WING. FURTHER INSPECTION BY MX BY "TAP TESTING" REVEALED THE EXTENT OF THE DELAMINATION.  OUTBOARD EDGE OF OUTBOARD DELAMINATION IS 61 CM FROM THE INBOARD EDGE OF THE WING, THE INBOARD EDGE OF THE MOST INBOARD DAMAGE IS AT 40 CM. FORE AND AFT - THE FORWARD MOST POINT IS 30 CM FROM THE LEADING EDGE, THE AFT MOST DELAMINATION POINT IS 73 CM FROM THE LEADING EDGE. THE MANUFACTURER WAS SENT IMAGES & DESCRIPTION OF THE DAMAGE IN ACCORDANCE WITH THEIR MM PROCEDURES SO THAT A REPAIR PLAN COULD BE CREATED. A REPAIR RECOMMENDATION WAS MADE BY THE MANUFACTURER. (TC 20091022006)
